# SDR HEEA954421

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Race
- Part number: 214010543101
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RACE WORN.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
